# SDR USAA2014062600001

- Difficulty date: June 25, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 42,955 hours, 16,008 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3587
- Condition: Low Pressure
- Location: R4 Door
- Part time: 42,959 hours, 16,009 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R4 DOOR EMER OPERATION CYLINDER IS 200 PSI LOWER THAN PLACARD.  SERVICED R4 DOOR EMER OPERATION CYLINDER IAW AMM 52-10-00-614-001A.
